| Model Number |
ATLGIQ |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that all blood volume was sent to the waste bag was verified during service.The service technician found that the led was initially unresponsive.The led gain was at 98.3% and the led current was 39.2ma.It was found sticky residue around the optics.The issue was resolved by cleaning and adjusting gain and current to specifications.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the facility by a field service technician.The instrument was not returned to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of an autolog iq instrument, it was reported that all blood volume was sent to the waste bag.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Additional information b5.Medtronic received additional information that a transfusion was not required as a result of the reported issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.